In common cold and fever

Withpara-plus

Withpara-PLUS

Brand Withpara-PLUS
Form Tablet
Dose As directed by the physician
Type of medicine Allopathy
Packaging Type 10x10
Composition Paracetamol 500mg+Phenylephrine Hydrochloride 10mg+Chlorphenirsmine Meleate-IP 2gm

Description

                                                                                Cold and fever formula for young and old

  • Combination offers significant reduction in total symptom score within 3 days.
  • Effective in acute nasal congestion associated with common cold.
  • Relieves runny nose, sneezing, headache, bodyache & fever.